CSpace  > 数学所
Almost Linear Nash Groups
Sun, Binyong
2015-05-01
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
ISSN0252-9599
Volume36Issue:3Pages:355-400
AbstractA Nash group is said to be almost linear if it has a Nash representation with a finite kernel. Structures and basic properties of these groups are studied.
KeywordNash manifold Nash group Nash representation Jordan decomposition Levi decomposition Cartan decomposition Iwasawa decomposition
DOI10.1007/s11401-015-0915-7
Language英语
Funding ProjectNational Natural Science Foundation of China[11222101] ; National Natural Science Foundation of China[11321101]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000357412700003
PublisherSHANGHAI SCIENTIFIC TECHNOLOGY LITERATURE PUBLISHING HOUSE
Citation statistics
Cited Times:6[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/20298
Collection数学所
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Sun, Binyong. Almost Linear Nash Groups[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,2015,36(3):355-400.
APA Sun, Binyong.(2015).Almost Linear Nash Groups.CHINESE ANNALS OF MATHEMATICS SERIES B,36(3),355-400.
MLA Sun, Binyong."Almost Linear Nash Groups".CHINESE ANNALS OF MATHEMATICS SERIES B 36.3(2015):355-400.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun, Binyong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun, Binyong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun, Binyong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.